Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Algorithmic recognition of 3-manifolds


Author: Abigail Thompson
Journal: Bull. Amer. Math. Soc. 35 (1998), 57-66
MSC (1991): Primary 57M40
DOI: https://doi.org/10.1090/S0273-0979-98-00738-1
MathSciNet review: 1487190
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article discusses recent progress in algorithmically classifying 3-manifolds by homeomorphism type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1991): 57M40

Retrieve articles in all journals with MSC (1991): 57M40


Additional Information

Abigail Thompson
Affiliation: Department of Mathematics, University of California Davis, Davis, California 95616-5224
Email: thompson@math.ucdavis.edu

DOI: https://doi.org/10.1090/S0273-0979-98-00738-1
Received by editor(s): October 1, 1997
Article copyright: © Copyright 1998 American Mathematical Society